×

Found 505 Documents (Results 1–100)

On the Cauchy problem for a one-dimensional conservation law with initial conditions coinciding with a power or exponential function at infinity. (English. Russian original) Zbl 07537745

Differ. Equ. 58, No. 3, 304-313 (2022); translation from Differ. Uravn. 58, No. 3, 309-318 (2022).
MSC:  35L65 35L67
PDF BibTeX XML Cite
Full Text: DOI

Entropy-based methods for uncertainty quantification of hyperbolic conservation laws. (English) Zbl 07451984

Muñoz-Ruiz, María Luz (ed.) et al., Recent advances in numerical methods for hyperbolic PDE systems. NumHyp 2019. Selected papers based on the presentations at the 6th international conference on numerical methods for hyperbolic problems, Málaga, Spain, June 17–21, 2019. Cham: Springer. SEMA SIMAI Springer Ser. 28, 29-56 (2021).
MSC:  65-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic conservation laws with stochastic discontinuous flux functions. (English) Zbl 1462.65123

Klöfkorn, Robert (ed.) et al., Finite volumes for complex applications IX – methods, theoretical aspects, examples. FVCA 9, Bergen, Norway, June 15–19, 2020. In 2 volumes. Volume I and II. Cham: Springer. Springer Proc. Math. Stat. 323, 265-273 (2020).
PDF BibTeX XML Cite
Full Text: DOI

A macroscopic model to reproduce self-organization at bottlenecks. (English) Zbl 1454.65067

Klöfkorn, Robert (ed.) et al., Finite volumes for complex applications IX – methods, theoretical aspects, examples. FVCA 9, Bergen, Norway, June 15–19, 2020. In 2 volumes. Volume I and II. Cham: Springer. Springer Proc. Math. Stat. 323, 243-254 (2020).
PDF BibTeX XML Cite
Full Text: DOI HAL

Constructive Euler hydrodynamics for one-dimensional attractive particle systems. (English) Zbl 1446.82048

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. III. Interacting particle systems and random walks, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 300, 43-89 (2019).
MSC:  82C22 60K35 82C44
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hyperbolic conservation laws and \(L^2\). (English) Zbl 1405.35112

Dick, Josef (ed.) et al., Contemporary computational mathematics – a celebration of the 80th birthday of Ian Sloan. In 2 volumes. Cham: Springer (ISBN 978-3-319-72455-3/hbk; 978-3-319-72456-0/ebook). 703-720 (2018).
MSC:  35L65 35B35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software